# SDR DL73S030918

- Difficulty date: October 11, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 55,395 hours, 41,133 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 214001040
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GASPER FAN C/B POPPED IN CLIMB WITH A BURNED METAL ODOR.  REPLACED FAN.
